# SDR P5CA0401262

- Difficulty date: October 17, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STATION 382 UPPER SURFACE ON TOP PANEL BY STRUT DELAMINATED & CRACKED.  REMOVE PANEL & REBONDED, REINSTALLED PER SRM 51-10-09.
